You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

An Inductive Proof of Hex Uniqueness

Samuel Clowes Huneke
The American Mathematical Monthly
Vol. 121, No. 1 (January 2014), pp. 78-80
DOI: 10.4169/amer.math.monthly.121.01.078
Stable URL:
Page Count: 3
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($19.00)
  • Add to My Lists
  • Cite this Item
An Inductive Proof of Hex Uniqueness
Preview not available


Abstract A short, inductive proof is presented of the fact that a Hex board cannot be colored such that winning conditions are satisfied for both players.

Page Thumbnails